# SDR CA000320017

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,278 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Turbine Engine C, Ge
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AN OIL SMELL COULD BE DETECTED FROM THE AIR DISTRIBUTION SYSTEM.  THE NR 1 ENGINE, 1 AND 3 CARBON SEALS WERE REPLACED.
